# SDR UALA2012061503276

- Difficulty date: June 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,515 hours, 9,777 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL AT DOOR 2 GALLEY LOWER RIGHT WALL INOP.  RELAMPED, OPS NORMAL.
